# SDR AALA20101104TUL04

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 59,806 hours, 20,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SEAL LANDING (EDGE FRAME) DENTED AND WORN.  REMOVED AND REPLACED EDGE FRAME PER ESO 90114.
